# SDR AALA20072001

- Difficulty date: October 20, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

DFW  INFLIGHT T963/20OCT - RIGHT HYDRAULIC QUANTITY LIGHT ILLUMINATED WITH LOSS OF PRESSURE.  FLIGHT DUMPED 33000 POUNDS OF FUEL AT FLIGHT LEVEL 330.  FOUND DAMAGED O-RING IN RIGHT PYLON.  LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT ENGINE DRIVEN PUMP AND BOTH FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
